Cialis - Swelling Of Lips, Cheeks And Tongue

6 Replies Updated


Conversation Starter


Mic Says:
 
Has anyone else had the side effects of swollen lips, cheeks and tongue. It appears to happen 36 to 72 hours after taking Cialis.

Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
It's odd to experience them so long after taking it, especially since the symptoms sound like they could be due to an allergic reaction.

Learn more Cialia details here.

Have you talked to your doctor about this yet? It sounds like it's not the right medication for you and you may need to try something else.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
2
Mark Says:
 
I've had a swollen upper lip for about a year now. It seems to be worse a couple days after taking cealis

Post a Reply   Share page   Report post

Was this helpful?  0 0  
3
Rich Says:
 
I have experienced this reaction too. Did not recognize or correlate it with the use of Cialis right away. And still not 100% certain it is.
I would not describe the reaction as swelling of my lips though. They simply seemed to feel less supple and with definite creasing in the back of the lip. I also believed they were becoming sensitive and "soreish" especially when using tooth paste while brushing. Certainly not unbearable though. But am concerned about any long term problems this might cause. I am stopping use for a while to see if this sensation continues or goes away.


Post a Reply   Share page   Report post

Was this helpful?  0 0  
4
Anonyman Says:
 
I am in my 40's and highly prone to allergic reactions. I have taken it quite a bit and have never had any reactions other than sore muscles and dry mouth.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
5
Thomas Says:
 
I've loved taking Cialis over many years, mainly because of a premature emission problem, meaning I can continue to pleasure my partner without the stress of getting hard again. I have had to stop though. I've suffered with hives terribly on my backside, I also had nosebleeds and the 'tingling' lips. I've also had palpitations in the past but the thrill and performance didn't stop me from taking another pill. I've stopped now, I'm in my late 40's and the week-10 days of suffering for 3 days excitement just isn't worth it. I have tried pretty much EVERY drug on the market and they all give me the same problem. It was fun while it lasted though.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
6
Todd M Says:
 
I had the severe swollen and chapped lips from Cialis, it's an allergic reaction I believe

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

tablet for swelling lips and stiffness when opening the mouth Symptoms started about six months back. Initially stiffness of mouth and lips. Slowly my tongue movement was also affect... 1 reply
swelling of face lips I just started taking 75mg of irbesartan..I am fine when I wake up but when I have a black cup of coffee within 30 minut... 1 reply
SWELLING OF HAND my right hand is so swollen, all numb and very painful. the left hand is fine. anyone have this problem? I am stopping t... 1 reply
Swelling of hands I just looked up this info to see if anyone else was having this post symptom of swelling of hands but there aren't ...
swelling of feet and legs I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that... 3 replies
Zuvamor and swelling of ankles Changed my dosage of Zuvamor to 40mg. Since then I have noticed swelling on my ankles and tenderness and heaviness on my... 1 reply
EXTREME SWELLING OF FEET AND ANKLES I had been taking synthroid for 4 months at 50mg a day but about 2 weeks ago I stopped taking it because my insurance ex... 1 reply
swelling and itching problem at any part of body so since 4 yr I have swelling and itching problem at any part of body so since 4 yr i am suffering this problem, every time when ever ...
Can Neurontin cause swelling of the eyes and face? I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
use of wysolone tablet and shellcal500mg last 45 days now face swelling lightly Recently my gall bladeder was removed due to stones and the doctor send one piece for biopse test. In this test i am suf...


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 17 February 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.